Variational Lyapunov method for fractional differential equations

J. Vasundhara Devi, F. A. Mc Rae, Z. Drici

Research output: Journal ArticleArticlepeer-review

Original languageEnglish
Pages (from-to)2982-2989
Number of pages8
JournalComputers and Mathematics with Applications
Issue number10
StatePublished - Nov 2012

ASJC Scopus Subject Areas

  • Modeling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics


  • Caputo fractional Dini derivative
  • Fractional differential equations
  • Lyapunov function
  • Perturbation
  • Stability

Cite this